Journal of Symbolic Logic 34 (1):131-132 (1969)

Authors
Haim Gaifman
Columbia University
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2271023
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 71,410
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

An Extension of a Theorem of Gaifman-Hales-Solovay.Haim Gaifman - 1967 - Fundamenta Mathematicae 61 (1):29-32.
An Extension of a Theorem of Gaifman-Hales-Solovay.Haim Gaifman - 1969 - Journal of Symbolic Logic 34 (1):131-132.
New Proof of a Theorem of Gaifman and Hales.Robert M. Solovay - 1967 - Journal of Symbolic Logic 32 (1):132-132.

Analytics

Added to PP index
2013-11-22

Total views
49 ( #233,181 of 2,519,697 )

Recent downloads (6 months)
1 ( #406,314 of 2,519,697 )

How can I increase my downloads?

Downloads

My notes